# SDR AALA202307205521

- Difficulty date: July 18, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A320*
- Aircraft serial: 4893
- Aircraft time: 38,316 hours, 14,851 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Overtemp
- Location: Zone 500 - Lh Wi
- Stage of operation: CL
- How discovered: V
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO CLT. CLIMBING THRU 18,000 FEET,  FUEL LEFT WING TANK HIGH TEMPERATURE ECAM DISPLAYED, THE TANK TEMPERATURE INDICATED 54 DEGREES. THE AIRCRAFT LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE ACCOMPLISHED FQI BITE TEST PER AMM 28-42-00 WITH NO FAULTS NOTED. PERFORMED 10 MINUTE ENGINE IDLE RUN AND LEFT WING FUEL TEMPERATURE DID NOT INCREASE AND THERE WAS NO DIFFERENCE IN TEMPERATURE BETWEEN THE LEFT WING AND RIGHT WING INDICATIONS. MAINTENANCE FOUND NO DEFECTS AND RETURNED THE AIRCRAFT TO SERVICE.
